# SDR CA110615010

- Difficulty date: June 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 492 hours
- Engine: Allsn 250C47B
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: D407558045
- Condition: Broken
- Location: Mirror
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CFFCH )  WHILE IN A DESCENT JUST PRIOR TO TURNING FINAL FOR LANDING, THE CARGO MIRROR BRACKET BROKE AND THE MIRROR DEPARTED THE ACFT.    ACFT WAS INSPECTED AFTER THE INCIDENT AND NO FURTHER DAMAGE WAS FOUND.
